ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 300


:
詳細検索

1 2 3 4 5 6 7 8 9 10 11 次ページ 

1 A gg-cancellative semistar operation on an integral domain need not be gh-cancellative; Addendum / MATSUDA, Ryuki -- College of Science, Ibaraki University2017Mathematical Journal of Ibaraki University Vol.49 p.1-10 雑誌掲載論文
2 Some results on presemistar operations / OKABE, Akira -- College of Science, Ibaraki University2017Mathematical journal of Ibaraki University Vol.49 p.11-22 雑誌掲載論文
3 Presemistar operations on integral domains / OKABE, Akira -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.27-43 雑誌掲載論文
4 Liouville type theorem on conformal mapping for inde nite metrics associate with ultra-hyperbolic equations / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.1-18 雑誌掲載論文
5 Remarks on Kato's inequality when Δpu is a measure / LIU, Xiaojing,HORIUCHI, Toshio -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.45-61 雑誌掲載論文
6 A uniqueness theorem for semistar operations on 1-dimensional Prufer domains / MATSUDA, Ryuki -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.19-25 雑誌掲載論文
7 On radial symmetry and its breaking in the Caffarelli-Kohn-Nirenberg type inequalities for p=1 / CHIBA, Naoki,HORIUCHI, Toshio -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.49-63 雑誌掲載論文
8 The construction of all the star operations and all the semistar operations on 1-dimensional Prufer domains / MATSUDA, Ryuki -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.19-37 雑誌掲載論文
9 An estimate for derivative of the de la Vallee Poussin mean / ITOH, Kentaro,SAKAI, Ryozi,SUZUKI, Noriaki -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.1-18 雑誌掲載論文
10 Note on characterizations of semistar operations and star operations on an integral domain, II / OKABE, Akira -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.39-47 雑誌掲載論文

1 2 3 4 5 6 7 8 9 10 11 次ページ